MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION ELECTRODES W/CPRD, ADULT, G5 AED (CS)

CARDIAC SCIENCE CORPORATION ELECTRODES W/CPRD, ADULT, G5 AED (CS)
Model Number XELAED002B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated defibrillator was unable to detect the attached electrodes.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The pads were not returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.The pads will be replaced as a precaution.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES W/CPRD, ADULT, G5 AED (CS)
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key18949232
Report Number2112020-2024-00204
Device Sequence Number7348741
Product Code MKJ
UDI-Device Identifier00812394020973
UDI-Public00812394020973
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/28/2025
Device Model NumberXELAED002B
Device Catalogue NumberXELAED002B
Device Lot Number221007-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown